# SDR AALA201709219008

- Difficulty date: September 19, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 64,654 hours, 8,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0202503001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  EMERGENCY EXIT FLOOR PROXIMITY LIGHT AT GALLEY 4 RIGHT SIDEWALL HAS A MISSING LENS COVER.  INSTALLED LENS COVER PER AMM 33-51-05.   OPERATIONAL CHECK GOOD.
